# SDR ASAA2015110213602

- Difficulty date: November 2, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,689 hours, 9,475 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 6835
- Condition: Failed
- Location: Nr 1 Pack
- Part time: 39,741 hours, 15,390 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND START UP ON MASTER RECALL, WE HAD ZONE TEMP LIGHT UP ON THE OVERHEAD CONTROLLER CAB, IT EXTINGUISHED WITH THE RESET.  ACFT GROUNDED. CONFIRMED FAULT, NR 2 PACK ZONE TEMP CONTROLLER SHOWS FLT DECK TCV, V143, FAULT.  NR 1 PACK ZONE TEMP CONTROLLER SHOWS NO FAULTS.  R & R FLIGHT DECK TCV REF AMM TASK 21-61-21. ACCOMPLISHED GROUND FUNCTIONAL CHECK & PACK/ZONE TEMP CONTROLLER BITE TEST NORMAL REF AMM TASK 21-61-00-700-806-002.
